Authors: Simić, Slobodan 
Stanić, Zoran
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On some forests determined by their Laplacian or signless Laplacian spectrum
Journal: Computers and Mathematics with Applications
Volume: 58
Issue: 1
First page: 171
Last page: 178
Issue Date: 1-Jul-2009
Rank: M21
ISSN: 0898-1221
DOI: 10.1016/j.camwa.2009.04.005
Abstract: 
We consider the class of graphs whose each component is either a proper subgraph of some Smith graphs, or belongs to a precized subset of Smith graphs. We classify the graphs from the considered class into those which are determined, or not determined, by Laplacian, or signless Laplacian spectrum.
Keywords: (signless) Laplacian spectrum | Cospectral graphs | Smith graphs | Spectral determination | The largest eigenvalues
Publisher: Elsevier
Project: Serbian Ministry of Science, Projects 144015D and 144032D

Show full item record

SCOPUSTM   
Citations

15
checked on Jun 23, 2024

Page view(s)

30
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.